MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93332
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed pain, swelling, and skin overgrowth.The patient subsequently underwent skin revision surgery under monitored anesthesia care on (b)(6) 2024, for excision of a postauricular hypertrophic scar.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
anu sundaraji
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24975471
Report Number6000034-2026-01650
Device Sequence Number4850117
Product Code MAH
UDI-Device Identifier09321502022729
UDI-Public(01)09321502022729(10)1117238(17)220411
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/11/2022
Device Model Number93332
Device Catalogue Number93332
Device Lot NumberCOH1117238
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale